Proceedings of the Japan Academy, Series A, Mathematical Sciences

On invariant eigendistributions on $U\left( {p,q} \right)/\left( {U\left( r \right) \times U\left( {p - r,q} \right)} \right)$

Shigeru Aoki and Suehiro Kato

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 6 (1991), 203-207.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512052

Digital Object Identifier
doi:10.3792/pjaa.67.203

Mathematical Reviews number (MathSciNet)
MR1120517

Zentralblatt MATH identifier
0789.22015

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 33C80: Connections with groups and algebras, and related topics

Citation

Aoki, Shigeru; Kato, Suehiro. On invariant eigendistributions on $U\left( {p,q} \right)/\left( {U\left( r \right) \times U\left( {p - r,q} \right)} \right)$. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 6, 203--207. doi:10.3792/pjaa.67.203. https://projecteuclid.org/euclid.pja/1195512052


Export citation

References

  • [1] S. Aoki and S. Kato: Connection formulas for invariant eigendistributions on certain semisimple symmetric spaces. RIMS Kokyuroku, 570, 111-132 (1985).
  • [2] S. Aoki and S. Kato: On connection formulas for invariant eigendistributions on C7(4,2)/ (1/(2)X£7(2,2)). ibid., 598, 1-77 (1986) (in Japanese).
  • [3] J. Faraut: Distributions spheriques sur les espaces hyperboliques. J. Math. Pures Appl., 58, 369-444 (1979).
  • [4] T. Hirai: Invariant eigendistributions of Laplace operators on real simple Lie groups. II. General theory for semisimple Lie groups. Japan. J. Math. New Series, 2, 27-89 (1976).
  • [5] B. Hoogenboom: Spherical functions and differential operators on complex Grassmann manifolds. Ark. Mat., 20, 69-85 (1982).